MathSciNet Relay Station
MathSciNet bibliographic data
MR2926735 93E03 (93B36 93C62 94A20)
Wang, Zidong; Shen, Bo; Shu, Huisheng; Wei, Guoliang Quantized $H_\infty$ control for nonlinear stochastic time-delay systems with missing measurements. IEEE Trans. Automat. Control 57 (2012), no. 6, 1431–1444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement